I have less interests and haven’t really been doing anything. I used to listen to music a lot and watch some shows. I have just been laying in bed all day doing nothing much. It seems after I went to the psych ward, I have been losing interest in doing things.
My day would go like this: wake up and try to go back to sleep most of the day. I would try to listen to music or watch a show but it’s harder to get into it. I’m currently looking for a job too.
Well that sounds like me for the first few years after the psychosis. Ask your doctor about lowering your dose.
Are you feeling depressed?
I feel like I am. It feels like life is passing me by.
Maybe you need an antidepressant
I don’t feel I need that.
Can you talk to a counselor?
Sounds like you have a good taste of negative symptoms and apathy Wich is from the meds. I would tell your pych doc about your symptoms.
Apathy is dose dependent in my experience. I would recommend to gradually try reduce your dosage as much as possible with your doctors concent. If it still does not work out you could always try a different medication.
It can also be from schizophrenia and depression.
Yes, but still feel like I have room to improve.
This topic was automatically closed 90 days after the last reply. New replies are no longer allowed.